# SDR CALA2017121404454

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 17,466 hours, 6,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER LENS COVER TO AISLE PATH EMERG LIGHTING FIRST CLASS LEFT BLKHD. REPLACED MISSING LENS. OPS GOOD. AISLE PATH LIGHTS GOOD.
